# SDR 03FDEA01788

- Difficulty date: October 21, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727-200
- Aircraft serial: 21675
- Aircraft time: 43,915 hours, 26,203 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 7-5310-73207  FUSELAGE - MAINFRAME  - KEEL BEAM T-ANGLE REPAIR.  COMPLIED WITH EA 7-5310-73207 FUSELAGE - MAIN FRAME - KEEL BEAM T-ANGLE REPAIR AT MAE.
